# SDR SWAA2024030155747

- Difficulty date: February 13, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Elongated
- Location: Bs 440 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ANGLE - SUPPORT LOCATED BS 440 AND S-22R AT FWD CARGO COMPARTMENT 2024-77444<[01] REPLACED NEW SUPPORT ANGLE AND FASTENERS LOCATED BS 440 AND S-22R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A8200 SHEET 43 REV-.SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CORRECTIVE ACTION CERTIFIED
